Discussions that mention zoloft

Weight Loss board


Hey!

Yes it is. Especially those anti-depressants.
I was taking Zoloft for only 3 months, and when I saw that from week till week my jeans are getting smallerr I quit.
Just to mention I was eating very diet then but still. When I quit I still had med in my body so I even gained few punds . I was desperate because I was and still am on so strict diet + exercise. Suddenly, about 1 month after I saw slight changes, and now I see major changes. Skirts and jeans that I could hardly fit in now I can wear. I am so happy. And this is just the begining.
You mustn't give up. That's the point. I was so frustrated, I couldn't imagine that I will lose some weight.
I thought it was to stay with me, on me forever.
Especially when talking about meds, it takes time to get them out of your body, system. Some people say that you see first changes when time of how long you've been taking them passes.

I would reccomend for you to drink litres of tea, especially green, then to make some body cleansers to get rid of the toxins, clean your liver.
Drink lots of lemon freshly squizzed, eat pineapple, and buy some apple cider pills.
And you know what else? Cut almost all sweet food. I heard that when you take anti-d that your insulin gets unbalanced. Eat lots of veggies, cooked, fruit, water , water, water, and exercise cardio, run, dance, something where you won't build muscles but still keep your body toned and in shape.

Anyway, hoe I gave you a little bit of hope... Just don't give up.
I am sure that you will see the results. There's no reason that you will have extra pounds all life, especially if you are on a diet.
Wait, and notice the small changes. Soon they won't be so small.

Big kiss, and think pink!!!

L.